Alert archive / California / Small Craft Advisories in 2012
Small Craft Advisory 55, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Apr 26, 2012, 2:24 AM PDT. It took effect at Apr 26, 2012, 2:00 PM PDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 26, 2012, 2:24 AM PDT (09:24 UTC)
- In effect from
- Apr 26, 2012, 2:00 PM PDT
- Expired
- Apr 26, 2012, 8:00 PM PDT
- In force
- 6 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
423 WHUS76 KMTR 260924 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 224 AM PDT THU APR 26 2012 ...STRENGTHENING WINDS EXPECTED FRIDAY THROUGH THE WEEKEND... PZZ570-261730- /O.NEW.KMTR.SC.Y.0056.120427T1500Z-120429T1800Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 224 AM PDT THU APR 26 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM FRIDAY TO 11 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM FRIDAY TO 11 AM PDT SUNDAY. * WINDS: WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT FRIDAY MORNING. WINDS WILL CONTINUE TO INCREASE TO 20 TO 30 KT BY FRIDAY EVENING. * WAVES: THESE STRONG WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-261730- /O.NEW.KMTR.SC.Y.0056.120427T0900Z-120429T1800Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 224 AM PDT THU APR 26 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM FRIDAY TO 11 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM FRIDAY TO 11 AM PDT SUNDAY. * WINDS: WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT FRIDAY MORNING. WINDS WILL CONTINUE TO INCREASE TO 20 TO 30 KT BY SATURDAY MORNING. * WAVES: THESE STRONG WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-261730- /O.NEW.KMTR.SC.Y.0056.120427T2100Z-120429T1800Z/ POINT ARENA TO POINT REYES TO 10 NM- 224 AM PDT THU APR 26 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM FRIDAY TO 11 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM FRIDAY TO 11 AM PDT SUNDAY. * WINDS: WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT FRIDAY AFTERNOON. WINDS WILL CONTINUE TO INCREASE TO 20 TO 30 KT BY SATURDAY AFTERNOON. * WAVES: THESE STRONG WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-261730- /O.NEW.KMTR.SC.Y.0055.120426T2100Z-120427T0300Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 224 AM PDT THU APR 26 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING. * WINDS: WEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON. WINDS WILL DECREASE TO 10 KT LATER THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-261730- /O.NEW.KMTR.SC.Y.0056.120427T2100Z-120429T1800Z/ POINT REYES TO PIGEON POINT TO 10 NM- 224 AM PDT THU APR 26 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM FRIDAY TO 11 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM FRIDAY TO 11 AM PDT SUNDAY. * WINDS: WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT FRIDAY AFTERNOON. WINDS WILL CONTINUE TO INCREASE TO 20 TO 30 KT BY SATURDAY AFTERNOON. * WAVES: THESE STRONG WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-261730- /O.NEW.KMTR.SC.Y.0056.120427T1500Z-120429T1800Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 224 AM PDT THU APR 26 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM FRIDAY TO 11 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM FRIDAY TO 11 AM PDT SUNDAY. * WINDS: WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT FRIDAY MORNING. * WAVES: THESE STRONG WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-261730- /O.NEW.KMTR.SC.Y.0056.120427T0900Z-120429T1800Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 224 AM PDT THU APR 26 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM FRIDAY TO 11 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM FRIDAY TO 11 AM PDT SUNDAY. * WINDS: WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT FRIDAY AFTERNOON. * WAVES: THESE STRONG WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
2 follow-up statements
089 WHUS76 KMTR 261547 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 847 AM PDT THU APR 26 2012 ...STRENGTHENING WINDS EXPECTED FRIDAY THROUGH THE WEEKEND... PZZ570-270000- /O.CON.KMTR.SC.Y.0056.120427T1500Z-120429T1800Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 847 AM PDT THU APR 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO 11 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO 11 AM PDT SUNDAY. * WINDS: WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT FRIDAY MORNING. WINDS WILL CONTINUE TO INCREASE TO 20 TO 30 KT BY FRIDAY EVENING. * WAVES: THESE STRONG WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-270000- /O.CON.KMTR.SC.Y.0056.120427T0900Z-120429T1800Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 847 AM PDT THU APR 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM FRIDAY TO 11 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM FRIDAY TO 11 AM PDT SUNDAY. * WINDS: WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT FRIDAY MORNING. WINDS WILL CONTINUE TO INCREASE TO 20 TO 30 KT BY SATURDAY MORNING. * WAVES: THESE STRONG WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-270000- /O.CON.KMTR.SC.Y.0056.120427T2100Z-120429T1800Z/ POINT ARENA TO POINT REYES TO 10 NM- 847 AM PDT THU APR 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM FRIDAY TO 11 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM FRIDAY TO 11 AM PDT SUNDAY. * WINDS: WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT FRIDAY AFTERNOON. WINDS WILL CONTINUE TO INCREASE TO 20 TO 30 KT BY SATURDAY AFTERNOON. * WAVES: THESE STRONG WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-270000- /O.CON.KMTR.SC.Y.0055.120426T2100Z-120427T0300Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 847 AM PDT THU APR 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING. * WINDS: WEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON. WINDS WILL DECREASE TO 10 KT LATER THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-270000- /O.CON.KMTR.SC.Y.0056.120427T2100Z-120429T1800Z/ POINT REYES TO PIGEON POINT TO 10 NM- 847 AM PDT THU APR 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM FRIDAY TO 11 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM FRIDAY TO 11 AM PDT SUNDAY. * WINDS: WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT FRIDAY AFTERNOON. WINDS WILL CONTINUE TO INCREASE TO 20 TO 30 KT BY SATURDAY AFTERNOON. * WAVES: THESE STRONG WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-270000- /O.CON.KMTR.SC.Y.0056.120427T1500Z-120429T1800Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 847 AM PDT THU APR 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO 11 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO 11 AM PDT SUNDAY. * WINDS: WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT FRIDAY MORNING. * WAVES: THESE STRONG WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-270000- /O.CON.KMTR.SC.Y.0056.120427T0900Z-120429T1800Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 847 AM PDT THU APR 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM FRIDAY TO 11 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM FRIDAY TO 11 AM PDT SUNDAY. * WINDS: WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT FRIDAY AFTERNOON. * WAVES: THESE STRONG WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
095 WHUS76 KMTR 262144 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 244 PM PDT THU APR 26 2012 ...STRENGTHENING WINDS EXPECTED FRIDAY THROUGH THE WEEKEND... PZZ575-270545- /O.EXT.KMTR.SC.Y.0056.120427T0400Z-120429T1800Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 244 PM PDT THU APR 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 11 AM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 PM THIS EVENING TO 11 AM PDT SUNDAY. * WINDS: WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT THIS EVENING. WINDS WILL CONTINUE TO INCREASE TO 20 TO 30 KT BY FRIDAY NIGHT. * WAVES: THESE STRONG WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-270545- /O.EXT.KMTR.SC.Y.0056.120427T1500Z-120429T1800Z/ POINT ARENA TO POINT REYES TO 10 NM- 244 PM PDT THU APR 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM FRIDAY TO 11 AM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 8 AM FRIDAY TO 11 AM PDT SUNDAY. * WINDS: WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT FRIDAY MORNING. WINDS WILL CONTINUE TO INCREASE TO 20 TO 30 KT BY FRIDAY NIGHT. * WAVES: THESE STRONG WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-270545- /O.EXT.KMTR.SC.Y.0056.120427T1500Z-120429T1800Z/ POINT REYES TO PIGEON POINT TO 10 NM- 244 PM PDT THU APR 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM FRIDAY TO 11 AM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 8 AM FRIDAY TO 11 AM PDT SUNDAY. * WINDS: WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT FRIDAY MORNING. WINDS WILL CONTINUE TO INCREASE TO 20 TO 30 KT BY FRIDAY NIGHT. * WAVES: THESE STRONG WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-270545- /O.EXT.KMTR.SC.Y.0056.120427T0400Z-120429T1800Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 244 PM PDT THU APR 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 11 AM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 PM THIS EVENING TO 11 AM PDT SUNDAY. * WINDS: WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT THIS EVENING. * WAVES: THESE STRONG WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-270545- /O.CON.KMTR.SC.Y.0056.120427T1500Z-120429T1800Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 244 PM PDT THU APR 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO 11 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO 11 AM PDT SUNDAY. * WINDS: WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT FRIDAY MORNING. WINDS WILL CONTINUE TO INCREASE TO 20 TO 30 KT BY FRIDAY EVENING. * WAVES: THESE STRONG WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-270300- /O.CON.KMTR.SC.Y.0055.000000T0000Z-120427T0300Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 244 PM PDT THU APR 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * WINDS: WEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON. WINDS WILL DECREASE TO 10 KT LATER THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-270545- /O.CON.KMTR.SC.Y.0056.120427T1500Z-120429T1800Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 244 PM PDT THU APR 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO 11 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO 11 AM PDT SUNDAY. * WINDS: WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT FRIDAY MORNING. * WAVES: THESE STRONG WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 25, 10:39 PM PDT, 3 hours 45 minutes earlier.
Area forecast discussion, Apr 25, 10:39 PM PDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1039 PM PDT WED APR 25 2012
.DISCUSSION...AS OF 9:00 PM PDT WEDNESDAY...LOW PRESSURE SYSTEM IS
JUST SOUTH OF POINT CONCEPTION AND MOVING EAST. SHOWERS FROM THE
SYSTEM HAVE SPREAD NORTHWARD ACROSS THE DISTRICT. ONLY ONE
LIGHTNING STRIKE HAS BEEN REPORTED IN THE CWA AND THAT WAS IN
SOUTHERN MONTEREY COUNTY AT AROUND 340 PM LOCAL TIME. THE SHOWERS
HAVE BEEN LIGHT ACROSS THE DISTRICT...LESS THAN ONE-QUARTER
INCH...BUT THERE WERE LOCALLY HEAVY SHOWERS IN SOUTHERN
MONTEREY/SAN BENITO COUNTIES. PARKFIELD HAD .52 INCHES INCLUDING
.26 INCHES IN A ONE-HOUR PERIOD. MORE SHOWERS ARE EXPECTED TO
SPREAD INTO THE AREA FROM THE SOUTH DURING THE NIGHT.
WE ARE ALSO WATCHING A FRONTAL SYSTEM NOW MOVING INTO THE FAR
NORTHERN CALIFORNIA COAST. MODELS SHOW THIS FRONT WEAKENING
OVERNIGHT AS IT MOVES INTO THE NORTH BAY AND SFO BAY AREA BUT
BELIEVE THE COOL AIR ASSOCIATED WITH THE FRONT WILL HELP SQUEEZE
OUT MOISTURE THAT IS ALREADY IN PLACE OVER THE AREA. THEREFORE THE
FORECAST CALLS FOR SCATTERED SHOWERS THURSDAY WITH BETTER CHANCES
FROM THE SFO BAY AREA NORTH. RAINFALL AMOUNTS WILL AGAIN BE ON
THE LIGHT SIDE...ONE-QUARTER INCH OR LESS IN THE LOWLANDS AND UP
TO ONE-HALF INCH IN THE COASTAL MOUNTAINS. TEMPERATURES WERE QUITE
MILD TODAY BUT WILL COOL OFF BY SEVERAL DEGREES THURSDAY AS WINDS
SWITCH FROM SOUTHERLY TO NORTHWESTERLY.
AN UPPER LEVEL RIDGE WILL BUILD OVER THE EASTERN PACIFIC FRIDAY
AND CONTINUE INTO THE MIDDLE OF NEXT WEEK. THIS WILL KEEP THE
STORM TRACK WELL NORTH OF THE AREA. TEMPERATURES WILL WARM UP TO
NEAR OR SLIGHTLY ABOVE NORMAL BUT NORTHWEST ONSHORE FLOW WILL
PREVENT ANY SIGNIFICANT HEATING.
LONG RANGE MODELS SHOW THE RIDGE SHIFTING WESTWARD TO AROUND 160W
BY LATE IN THE WEEK ALLOWING A TROUGH TO SET UP OFF THE WEST COAST.
THIS COULD BRING A CHANCE FOR RAIN IN OUR AREA NEXT WEEKEND...AROUND
THE MAY 5-6 PERIOD.
&&
.AVIATION...AS OF 10:40 PM PDT WEDNESDAY...RAIN WILL CONTINUE
ACROSS MUCH OF THE SF BAY AREA SOUTHWARD TONIGHT WITH JUST
SCATTERED SHOWERS OVER THE NORTH BAY. CIGS WILL GREATLY VARY AND
WILL LIKELY DROP DOWN AS LOW AS IFR LEVELS AT TIMES AS DEW POINT
DEPRESSIONS APPROACH ZERO. WINDS WILL NOT BE A FACTOR AND SHOULD
STAY UNDER 10KT IN MOST CASES TONIGHT. IMPROVING CONDITIONS BY
TOMORROW MORNING WITH RAIN ENDING AND CIGS LIFTING. MODERATE
CONFIDENCE.
VICINITY OF KSFO...GENERALLY MVFR CIGS CONTINUING OVERNIGHT ALONG
WITH -SHRA. WOULD EXPECT RAIN TO END AROUND 15Z WITH VFR BY LATE
MORNING. WINDS SHOULD STAY UNDER 12KT THROUGH 15Z. MODERATE
CONFIDENCE.
KSFO BRIDGE APPROACH...SIMILAR TO SFO.
MONTEREY BAY AREA TERMINALS...SHOWERS WITH IFR CIGS SHOULD
TONIGHT WITH WINDS UNDER 12 KT. VFR EXPECTED BY 18Z. MODERATE
CONFIDENCE.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...NONE.
PUBLIC FORECAST: W PI
AVIATION/MARINE: BELLThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 2:24 AM PDT | Small Craft Advisory | MTR | 7 days |
Nearby
Small Craft Advisories in California, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.